# SDR DALA2016092206771

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 610RB HAS 2 EA ENLARGED SCREW HOLES WITH SURROUNDING CHAFED SURFACES AND 1 EA HOLES HAS TOOLING MARKS.  FABRICATED REPAIR DOUBLER FOR 2 ENLARGE HOLES AND TOOLING MARK REPAIR IAW SRM 57-40-01, REPAIR 2.
